English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Finiteness of p-divisible sets of multiple harmonic sums

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

zhao_finiteness_oa_201.pdf
(Any fulltext), 215KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zhao, J. (2012). Finiteness of p-divisible sets of multiple harmonic sums. Annales des Sciences Mathématiques du Québec, 36(1), 259-283. Retrieved from http://de.arxiv.org/abs/math/0303043v7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1F98-F
Abstract
There is no abstract available